Surdispersion et modèle binomial négatif généralisé
Revue de Statistique Appliquée, Tome 50 (2002) no. 3, p. 73-86
@article{RSA_2002__50_3_73_0,
     author = {Jourdan, Astrid and Kokonendji, C\'elestin Clotaire},
     title = {Surdispersion et mod\`ele binomial n\'egatif g\'en\'eralis\'e},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e fran\c caise de statistique},
     volume = {50},
     number = {3},
     year = {2002},
     pages = {73-86},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_2002__50_3_73_0}
}
Jourdan, Astrid; Kokonendji, Célestin C. Surdispersion et modèle binomial négatif généralisé. Revue de Statistique Appliquée, Tome 50 (2002) no. 3, pp. 73-86. http://www.numdam.org/item/RSA_2002__50_3_73_0/

Anscombe, F.J. (1950), Sampling theory of the negative binomial and logarithmic series distributions, Biometrika 37, 358-382. | MR 39193 | Zbl 0039.14202

Breslow, N. (1984), Extra-Poisson variation in log-linear models, Applied Statistics 33, 38-44.

Castillo, J. ET Pérez-Casany, M. (1998), Weighted poisson distribution for overdispersion and underdispersion situations, Ann. Inst. Statist. Math. 50, 567-585. | MR 1664520 | Zbl 0912.62019

Consul, P.C. (1989), Generalized Poisson Distributions, Marcel Dekker, New York. | MR 974108 | Zbl 0691.62015

Cox, D.R. (1983), Some remarks on overdispersion, Biometrika 70, 269-274. | MR 742997 | Zbl 0511.62007

Dieudonné, J. (1971). Infinitesimal Calculus, Houghton Mifflin, Boston. | MR 349286

Efron, B. (1986), Double exponential families and their use in generalized linear regression, J. Amer. Statist. Assoc. 81, 709- 721. | MR 860505 | Zbl 0611.62072

Famoye, F. (1997), Parameter estimation for generalized negative binomial distribtution, Comm. Statist.-simula 26, 269- 279. | MR 1436284 | Zbl 0900.62126

Gelfand A.E. ET Dalal, S.R.A. (1990), A note on overdispersed exponential families, Biometrika 77, 55-64. | MR 1049408 | Zbl 0692.62017

Giano L.M. ET Schafer, D.W. (1992), Diagnostics for overdispersion, J. Amer. Statist. Assoc. 87, 795-804.

Greenwood M. ET Yule, G.U. (1920), An inquiry into the nature of frequency distributions representative of multiple happenings with particular referee to the occurrence of multiple attacks of disease or of repeated accidents, J. R. Statist. Soc. Ser. A 83, 255- 279.

Gupta, R.C. (1977). Minimum variance unbiased estimation in a modified power series distributions, Comm. Statist. 10, 977- 991. | MR 518866 | Zbl 0404.62026

Harris, T.E. (1963). The Theory of Branching Processes, Springer-Verlag, Berlin. | MR 163361 | Zbl 0117.13002

Hassairi, A. (1992), La classification des familles exponentielles naturelles sur Rn par l'action du groupe linéaire de Rn+1. C. R. Acad. Sci. Paris Sér. I 315, 207-210. | MR 1197239 | Zbl 0752.62011

Hinde J.P. ET Demétrio, C.G.B. (1996), Modelling with overdispersion, In Statistical Modelling Proceedings of the 11th International Workshop on Statistical Modelling, (ed. Fratra, A.), 200-207.

Holgate, P. (1970), The modality of some compound Poisson distributions, Biometrika 57, 666-667. | Zbl 0203.52002

Jain, G.C. ET Consul, P.C. (1971), A generalized negative binomial distribution, SIAM J. Appl. Math. 21, 501-513. | MR 307405 | Zbl 0234.60010

Johnson, N.L., , S. Kotz Kemp, A.W. (1992), Univariate Discrete Distributions, Second Edition, John Wiley & Sons, New York. | MR 1224449 | Zbl 0773.62007

Jørgensen, B. (1997), The theory of dispersion models, Chapman & Hall, London. | MR 1462891 | Zbl 0928.62052

Kokonendji, C.C. (1994), Exponential families with variance functions √Δ P(√Δ): Seshadri's class, Test 3, 123-172. | Zbl 0836.62015

Kokonendji, C.C. (1999), Le problème d'Anscombe pour les lois binomiales négatives généralisées, Canadian J. Statist. 27, 199- 205. | MR 1703630 | Zbl 0936.62024

Kokonendji, C.C. (2001), First passage times on zero and one and natural exponential families, Statist. Probab. Letters 51, 293- 298. | MR 1822737 | Zbl 0972.60039

Kotz, S., , N. Balakrishnan Johnson, N.L. (2000), Continuous multivariate distributions, Volume 1: Models and Applications, Wiley, NewYork, 2nd édition. | MR 1788152 | Zbl 0946.62001

Letac G. ET Mora, M. (1990), Natural real exponential families with cubic variance functions, Ann. Statist. 18, 1-37. | MR 1041384 | Zbl 0714.62010

Levin B. ET Reeds, J. (1977), Compound multinomial likelihood functions are unimodal : proof of a conjecture of I. J. Good, Ann. Statist. 5, 79-87. | MR 451503 | Zbl 0382.62028

Mccullagh, P. ET Nelder, J.A. (1989), Generalized Linear Models, 2nd ed. Chapman & Hall, London. | MR 727836 | Zbl 0744.62098

Morris, C.N. (1982), Natural exponential families with quadratic variance functions, Ann. Statist. 10, 65-80. | MR 642719 | Zbl 0498.62015

Takács, L. (1962), A generalization of the ballot problem and its applications in the theory of queues, J. Amer. Statist. Assoc. 57, 327-337. | MR 138139 | Zbl 0109.36702

Wei, B-G. (1998), Exponential Family Nonlinear Models, Lecture Notes in Statistics No. 130, Springer-Verlag, Singapore. | MR 1646023 | Zbl 0904.62076

Yanagimoto, T. (1989), The inverse binomial distribution as statistical model, Comm. Statist. - Theory Methods 18, 3625-3633. | MR 1040667 | Zbl 0696.62024